Stability of two-phase flow models
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 587-596
Printed December 1, 2007
Hyeonseong Jin
Cheju National University
Abstract : In this paper, we study two-phase flow models. The chunk mix model of the two-phase flow equations is analyzed by a characteristic analysis. The model discussed herein has real characteristic values for all physically acceptable states and except for a set of measure zero has a complete set of characteristic vectors in state space.
Keywords : multiphase flow, hyperbolic models, closures, stability
MSC numbers : 76T99, 76N99, 76A99, 76F25, 00A05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd